# SDR UALA2011042001907

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 62,738 hours, 9,003 cycles
- Engine: Pwa PW40903
- System (JASC): 2330 · Entertainment System
- Part: Module
- Part number: RDFA362101
- Part serial: 033693
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 10AB, ELECT ODOR PRESENT.   TURN OFF IFE POWER SWITCH IN COCKPIT.  FIRST TRIED SEAT POWER AT INDIVIDUAL SEATS, NO HELP.  SAMC TEXT:  IMMEDIATELY PRIOR TO LANDING, CREW SELECTED POWER ON TO RESET SEATS UPRIGHT FOR LANDING, ODOR RETURNED, SECURED SW OFF.  MAINT TEXT: SHOULD READ SEAT 10-CD ELECTRIC ODOR.  FOUND 10CD SEAT POWER MODULE INOP AND A STRONG ELECTRICAL SMELL COMING FROM SPM.  REPLACED SPM PN RD-FA3621-01 S/N OFF 033693 S/N ON 033067.  INSPECTED ASSOCIATED WIRING WITH NO DEFECTS NOTED. 894457 CHARGED TWO LAPTOPS AT 10CD POWER OUTLETS AND OPERATED IFE FOR 3HRS ON GROUND.  NO ELECTRICAL SMELL NOTED. 10CD IFE OPS CHECK GOOD.  WORK COMPLETED PER MM.
